All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

December 2017 , Volume 6 , Issue 4

Select all articles


Exact and approximate controllability of coupled one-dimensional hyperbolic equations
Abdelaziz Bennour, Farid Ammar Khodja and Djamel Teniou
2017, 6(4): 487-516 doi: 10.3934/eect.2017025 +[Abstract](1440) +[HTML](111) +[PDF](530.8KB)
Approximate controllability of semilinear non-autonomous evolution systems with state-dependent delay
Xianlong Fu
2017, 6(4): 517-534 doi: 10.3934/eect.2017026 +[Abstract](1402) +[HTML](147) +[PDF](451.6KB)
Finite determining parameters feedback control for distributed nonlinear dissipative systems -a computational study
Evelyn Lunasin and Edriss S. Titi
2017, 6(4): 535-557 doi: 10.3934/eect.2017027 +[Abstract](1258) +[HTML](105) +[PDF](4973.5KB)
Some problems of guaranteed control of the Schlögl and FitzHugh-Nagumo systems
Vyacheslav Maksimov
2017, 6(4): 559-586 doi: 10.3934/eect.2017028 +[Abstract](1346) +[HTML](97) +[PDF](600.4KB)
Stability and instability of solutions to the drift-diffusion system
Takayoshi Ogawa and Hiroshi Wakui
2017, 6(4): 587-597 doi: 10.3934/eect.2017029 +[Abstract](1307) +[HTML](153) +[PDF](355.8KB)
Exact controllability results for a class of abstract nonlocal Cauchy problem with impulsive conditions
Poongodi Rathinasamy, Murugesu Rangasamy and Nirmalkumar Rajendran
2017, 6(4): 599-613 doi: 10.3934/eect.2017030 +[Abstract](1294) +[HTML](155) +[PDF](375.2KB)
Degeneracy in finite time of 1D quasilinear wave equations Ⅱ
Yuusuke Sugiyama
2017, 6(4): 615-628 doi: 10.3934/eect.2017031 +[Abstract](989) +[HTML](87) +[PDF](233.5KB)
Asymptotic profile of solutions to the linearized double dispersion equation on the half space $\mathbb{R}^{n}_{+}$
Yu-Zhu Wang, Si Chen and Menglong Su
2017, 6(4): 629-645 doi: 10.3934/eect.2017032 +[Abstract](1096) +[HTML](96) +[PDF](396.1KB)

2017  Impact Factor: 1.049




Email Alert

[Back to Top]